# SDR DALA2019061703608

- Difficulty date: May 22, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 64,017 hours, 8,365 cycles
- Engine: Pwa PW4168A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER REVERSER TRACK FAIRING MISSING ON NBR 1 ENGINE FOR THE RIGHT THRUST REVERSER TRACK. DEFERRED PER CDL 78-00-05-ATL, C/W ERA 578771-14.
